I got these sores one day. Next day I woke up with a swollen lip and more sores on the inside of my mouth. I dont want to stop taking the medication but Im afraid of what comes next. I have fibromyalgia. Tired of the constant pain
Got horrible painful sores on my lip. Anyone experienced this?
- 21 Nov 2011 by caseyangel
- 21 January 2012
Mouth sores or ulcers can be a serious side effect of the Cymbalta and need to be reported to the doctor right away. For reference go to:
Seek medical help for this condition.
Do you still have these mouth sores? I had them for some time and just realized that they could be caused from Cymbalta. I stopped taking it and that may have been the problem. It appears to be starting to clear up. I did receive an oral rinse prescription from my dentist for Klacks. This helped immensely. Good luck.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I JUST heard that mouth sores can be a life threatening side effect of cymbalta? I have 2 small ones
Updated 19 Jul 2013 • 3 answers
Aphthous Ulcer - Hello I have been taking cymbalta 60mg. I am enduring horrible mouth sores. I want?
Updated 6 Jun 2014 • 1 answer
Updated 19 Oct 2017 • 1 answer
Updated 3 Dec 2016 • 1 answer
Updated 27 Aug 2018 • 2 answers